# SDR FDEA201102250764

- Difficulty date: February 25, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51781
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DRILLING P/N 11864182-21 AND -20 BL 0 AT STA 1438.0 SEAT TRACK SPLICES WERE MISDRILLED P/N 146N5178-1 AND 146N5185-U1.  REPAIR ACCOMPLISHED IAW EA 757-5365-16-F3127 AND 8110-3 DATED JAN 30, 2011IN STMAE MOD CARD 118350557EZR07 REFERENCE EA F-5310-146387 FOR TRACKING.  THIS A MAJOR REPAIR.
